Take the 2-minute tour ×
Ask Ubuntu is a question and answer site for Ubuntu users and developers. It's 100% free, no registration required.

Here's an image of the problem:

enter image description here

It says "adds" or something. Is there any way to get rid of it? Also im using UXTerm but it happens in all other terminal

share|improve this question

closed as unclear what you're asking by glenn jackman, chaskes, Andrea Corbellini, Warren Hill, Mitch May 6 at 17:55

Please clarify your specific problem or add additional details to highlight exactly what you need. As it's currently written, it’s hard to tell exactly what you're asking. See the How to Ask page for help clarifying this question.If this question can be reworded to fit the rules in the help center, please edit the question.

    
Can you edit your question and mention which terminal you're using? –  Richard May 4 at 18:17
    
Im using UXterm but it happens in all terminals –  mrnatbus12 May 4 at 18:35
    
Probably something in your .profile (or a similar file). –  Seth May 4 at 18:48
2  
Could be in .bashrc. –  Jos May 4 at 18:52
    
Okay, I'll look. –  mrnatbus12 May 4 at 18:53

1 Answer 1

In all probability, there is a line in .bashrc that the shell attempts to execute before opening the terminal, and that shouldn't be there.

share|improve this answer

Not the answer you're looking for? Browse other questions tagged or ask your own question.